# SDR HALA2018012300009

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 55 hours, 13 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER THE NR 2 ENGINE START,  STATUS  A/THR APPEARED 'BTB'. RESET FMGC 1& 2, PERFORMED AFS TEST IAW AMM 22-96-00 NO FAULTS NOTED. ALL TEST PASSED OK TO CONTINUE.
